Canonical contact structures on some singularity links


Creative Commons License

BHUPAL M. L. , ÖZBAĞCI B.

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol.46, pp.576-586, 2014 (SCI-Expanded) identifier identifier

Abstract

We identify the canonical contact structure on the link of a simple elliptic or cusp singularity by drawing a Legendrian handlebody diagram of one of its Stein fillings. We also show that the canonical contact structure on the link of a numerically Gorenstein surface singularity is trivial considered as a real plane bundle.